# SDR QEMY20250905001

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Engine: Cfmint CFM565B6
- Engine time: 33,878 hours, 19,876 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Hub
- Part number: 3380779140
- Part serial: DH317083
- Condition: Cracked
- Location: Engine
- Part time: 33,878 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION AT GE WALES, DEFECTS ON THE FAN FRAME HAVE BEEN NOTED. INNER HUB OF FAN FRAME FOUND CRACKED ON SURFACE L FLANGE IN 2 OFF LOCATIONS. IN BOTH LOCATIONS THE CRACK HAS FULL PENETRATION THROUGH THE FLANGE. DR #02238550 WAS REJECTED BY THE OEM. DUE TO THE REPORTED LOCATION AND DIMENSIONS OF THE FINDINGS, THE MECHANICAL BEHAVIOR OF THE PART IS IMPACTED BEYOND THE ACCEPTABLE LIMIT CFM CAN SUBSTANTIATE THROUGH THE DEVIATION PROCESS.  TO BE REPORTED I.A.W AMC 20-8A 9.3 (A) SERIOUS STRUCTURAL DAMAGE (FOR EXAMPLE, CRACKS, PERMANENT DEFORMATION, DELAMINATION, DEBONDING, BURNING, EXCESSIVE WEAR, OR CORROSION) FOUND DURING MAINTENANCE OF THE AIRCRAFT OR COMPONENT.
